# SDR 2001UALA01035

- Difficulty date: June 12, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 16,858 hours, 2,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 5J AFT EEL STRIP INOP.  REPLACED EEL STRIP, OPS CKD OK.
